American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael Stolz and Tatsuya Tate. Asymptotics of matrix integrals and tensor invariants of compact Lie groups. Proc. Amer. Math. Soc. 136 (2008) 2235-2244. MR 2383530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wengu Chen, Yan Meng and Dachun Yang. Calderón-Zygmund operators on Hardy spaces without the doubling condition. Proc. Amer. Math. Soc. 133 (2005) 2671-2680. MR 2146213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Adam W. Parr. Compactly bounded convolutions of measures. Proc. Amer. Math. Soc. 130 (2002) 2661-2667. MR 1900874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1